# SDR QXEA200800035

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,938 hours, 15,932 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON APPROACH AFTER GEAR EXTENSION, THE NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  EVERYTHING ELSE NORMAL.  ACCOMPLISHED A UNEVENTFUL LANDING.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  IN PDX, REPAIRED THE NLG ALTERNATE LOCK HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
